5 doctors weighed in:
Are there any stomach side effects of azithromycin or lexapro (escitalopram)?
5 doctors weighed in

Dr. Neil Liebowitz
Psychiatry
4 doctors agree
In brief: Yes
Both can cause upset stomach and diahrea.
You should take probiotic suppliments whenever you take an antibiotic, such as Azithromycin as this will greatly reduce the risk of serious diahrea. It won't help with the Lexapro (escitalopram) however.

In brief: Yes
Both can cause upset stomach and diahrea.
You should take probiotic suppliments whenever you take an antibiotic, such as Azithromycin as this will greatly reduce the risk of serious diahrea. It won't help with the Lexapro (escitalopram) however.
Dr. Neil Liebowitz
Dr. Neil Liebowitz
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors